# SDR 2PIA051621525B118

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N532LW
- Make and model: Cessna 525B
- Aircraft serial: 525B0118
- Aircraft time: 3,591 hours, 2,762 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1092
- Condition: Activation Error
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

532LW (CE525B) DECLARED AN EMERGENCY TODAY OVER KBFL WHILE ENROUTE FROM KCRQ TO KCOE. THE AIRCRAFT WAS OPERATED UNDER PART 135 WITH PASSENGERS ONBOARD. UPON RECEIVING A BAGGAGE SMOKE CAS MESSAGE THE PILOTS FOLLOWED THE EMERGENCY CHECKLIST, DECLARED AN EMERGENCY, AND COMMENCED AN EMERGENCY DESCENT INTO KBFL. UPON ARRIVAL AT KBFL THE FIRE DEPT. NOTED NO INDICATION OF FIRE OR SMOKE SO THE CREW TAXIED TO THE FBO UNDER ESCORT FROM THE FIRE DEPT. OUR MAINTENANCE TEAM WORKED WITH A LOCAL A&P TO EVALUATE THE CAUSE AND IT WAS DETERMINED TO BE A FAULTY INDICATION LIKELY CAUSED BY MOISTURE IN THE AFT BAGGAGE COMPARTMENT.
